# SDR WX0A2014070772010

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD 83
- Aircraft serial: 49766
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR FALLS OFF, WILL NOT STAY ON.  ADJUSTED R1 GIRT BAR IAW AMM 25-62-00.  OPERATIONS NORMAL.
